# SDR SWIA2023041000309

- Difficulty date: March 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURRING INVESTIGATION OF DENT AT FS394 STR23L FOUND FRAME AT FS394 SKIN ATTACH FLANGE BETWEEN STR22L-23L CORRODED     (C-CHECK RO 4/5/2023)    REMOVED CORROSION ON FRAME FS394 SKIN AT STR 22L - 23L. REF CRJ200 SRM 51-21-06. INSTALLED REPAIR SEGMENT FOR FRAME AT FS397 FROM STR 22L - 23L. PER CRJ200 SRM 53-00-15. PERFORMED PRESSURE CHECKS. NO DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1003-SKY.
